# SDR CALA2013111292860

- Difficulty date: November 9, 2013
- Submitted: November 27, 2013
- Operation: Air carrier
- Aircraft: N120UA
- Make and model: Boeing 747422
- Aircraft serial: 29166
- Aircraft time: 59,645 hours, 6,899 cycles
- Engine: Pwa PW4056
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tension Tie
- Condition: Cracked
- Location: Bs 1120
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MD RT BS 1120 TENSION TIE AREA FOUND ONE FASTENER HOLE CRACK AT FWD CHANNEL LAYER APPROXIMATELY 1-8 IN LENGTH AT 1 O'CLOCK POSITION.  TENSION TIE REPAIRED IAW SRM 53-40-30 FIG 201 REPAIR 1.
